MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209007A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access.Upon inspection, the mechanical damage of headlight was identified, which caused to its detachment from the arm.The headlight remained suspended by the internal cables, preventing it from falling completely.The issue was confirmed by photographic evidence.There was no injury reported, however we decided to report the issue out of an abundance of caution, as any component falling into the sterile field or during a procedure may cause contamination or injury.
 
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number ot#(b)(4).
 
Additional Manufacturer Narrative
Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Root cause analysis was performed by a subject matter expert at the manufacturer¿s, based on analysis and provided evidence it can be confirmed that: - all three screws are present and properly tightened - the red marking on the screws indicates that they are pre-coated with adhesive.- all three washers are present therefore this failure was most likely caused by excessive mechanical stress applied to the light head or by a significant impact when the light head was in its lower position.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key24752692
Report Number9710055-2026-0000056
Device Sequence Number18676744
Product Code FSY
UDI-Device Identifier03700712401351
UDI-Public(01)03700712401351
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209007A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown